MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S; STOPCOCK, I.V. SET
Catalog Number MC33332
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 09/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint of no flow / can't prime / difficult to prime on mc33332 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed, and probable cause cannot be determined.
 
Event or Problem Description
The event occurred on various unknown date involving a 128" (325 cm) appx 9.3 ml, transfer set w/microclave® clear, dual check valve, smallbore bifuse ext set w/microclave® clear (green ring), 0.2 micron filter, rotating luer where it was reported that patients are not receiving their iv fluid administered through medfusion 4000 iv pumps using icu medical tubing.There was no leaking/pooled fluid ever found in any case and every tubing/clamp/connection was checked multiple times.The status of the product at the time of event was during use on a patient.The medication used was total parenteral nutrition (tpn) and dextrose bags of varying concentrations.Patients all experienced decreased urine output and low blood glucose levels.
 
Event or Problem Description
One of the instances happened in may (still unspecified date) was during that event, the upper clamp on the closed medication set was not secured, and the tpn was infusing via medfusion syringe pump at 11 ml/hr.When the set was replaced, a smaller syringe volume syringe was attached and the upper clamp was secured, resolving the issue.The original setup utilized a 50 ml syringe.The child experienced declines in blood glucose levels (bgl) and urinary output (uop) due to inadequate iv fluid delivery.

Brand Name
128" (325 CM) APPX 9.3 ML, TRANSFER SET W/MICROCLAVE® CLEAR, DUAL CHECK VALVE, S
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23281888
Report Number9617594-2025-01974
Device Sequence Number18345234
Product Code FMG
UDI-Device Identifier00887709037816
UDI-Public(01)00887709037816
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33332
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEXTROSE, MFR UNK.; MEDFUSION 4000 IV PUMPS.; TOTAL PARENTERAL NUTRITION (TPN), MFR UNK.
Patient SexUnknown